×

Found 1,306 Documents (Results 1–100)

100
MathJax

Some remarks on high degree polynomial integrals of the magnetic geodesic flow on the two-dimensional torus. (English. Russian original) Zbl 1483.37071

Sib. Math. J. 62, No. 4, 581-585 (2021); translation from Sib. Mat. Zh. 62, No. 4, 715-720 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Integrable geodesic flows on orientable two-dimensional surfaces and topological billiards. (English. Russian original) Zbl 1436.37068

Izv. Math. 83, No. 6, 1137-1173 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 6, 63-103 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software